# SDR DALA2023010900160

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 82,863 hours, 25,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: False Activation
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5646 L2 DOOR SLIDE LIGHT ILLUMINATED. CORRECTIVE ACTION: DOOR OPN AND INDICATION NORMAL. (9853154)
